# SDR CNQ2003F00000

- Difficulty date: December 6, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 750
- Aircraft serial: 7500015
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011923H0152
- Condition: Ruptured
- Location: Hp Hyd Sys
- Part time: 2,978 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, HYDRAULIC SYSTEM (A) LOST ALL FLUID.  UPON INSPECTION THE HOSE THT RUNS FROM SYSTEM (A) PRESSURE FILTER TO POWER TRANSFER UNIT WAS NOTED TO BE REPTURED.  THE HOLE WAS SENT TO TEAM (X) AT ICT.
